# SDR ASAA2023062943839

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 2,759 hours, 780 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED DURING CRZ. FOLLOWED QRH PROCEDURE & LIGHT EXTINGUISHED, THEN REILLUMINATED. GROUNDED - YES. OPS CHECK PERFORMED IAW B737-9 AMM 30-41-00-710-801 AND AMM 30-41-11-710-801 FOUND GOOD AT THIS TIME. LEFT SIDE SLIDE WINDOW GOT HOT AND RELATED SWITCH STAYED ON FOR 30 MIN NO OVERHEAT LIGHT ILLUMINATED.
